RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Panyushev, Dmitri Ivanovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 19
Presentations: 12

Number of views:
This page:699
Abstract pages:3576
Full texts:984
References:549
Head Scientist Researcher
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Keywords: Lie group, Lie algebra, algebraic combinatorics, representation and invariant theory.
UDC: 519.4, 512
MSC: 05E15, 06A07, 17B08, 17B20

Subject:

Lie group, Lie algebra, algebraic combinatorics, representation and invariant theory.

   
Main publications:
  1. D. Panyushev, “Weight multiplicity free representations, $\mathfrak g$-endomorphism algebras, and Dynkin polynomials”, J. London Math. Soc., 69:2 (2004), 273–290  crossref  mathscinet  zmath
  2. D. Panyushev, “On invariant theory of $\theta$-groups”, J. Algebra, 283:2 (2005), 655–670  crossref  mathscinet  zmath
  3. D. Panyushev, “Semi-direct products of Lie algebras and their invariants”, Publ. R.I.M.S., 43:4 (2007), 1199–1257  crossref  mathscinet  zmath
  4. D. Panyushev, “On the coadjoint representation of $\mathbb Z_2$-contractions of reductive Lie algebras”, Advances in Math., 213 (2007), 380–404  crossref  mathscinet
  5. D. Panyushev, “On the orbits of a Borel subgroup in abelian ideals”, Transformation Groups, 22 (2017), 503–524

http://www.mathnet.ru/eng/person19591
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/193629

Publications in Math-Net.Ru
2017
1. D. I. Panyushev, O. S. Yakimova, “Symmetric invariants related to representations of exceptional simple groups”, Tr. Mosk. Mat. Obs., 78:2 (2017),  195–207  mathnet  elib; Trans. Moscow Math. Soc., 78 (2017), 161–170  scopus
2009
2. Dmitri I. Panyushev, “Properties of weight posets for weight multiplicity free representations”, Mosc. Math. J., 9:4 (2009),  867–883  mathnet  mathscinet  zmath  isi
2008
3. D. I. Panyushev, O. S. Yakimova, “The PRV-Formula for Tensor Product Decompositions and Its Applications”, Funktsional. Anal. i Prilozhen., 42:1 (2008),  53–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:1 (2008), 45–52  isi  scopus
2004
4. D. I. Panyushev, “On the Irreducibility of Commuting Varieties Associated with Involutions of Simple Lie Algebras”, Funktsional. Anal. i Prilozhen., 38:1 (2004),  47–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:1 (2004), 38–44  isi  scopus
2002
5. D. N. Akhiezer, D. I. Panyushev, “Multiplicities in the branching rules and the complexity of homogeneous spaces”, Mosc. Math. J., 2:1 (2002),  17–33  mathnet  mathscinet  zmath  isi
2001
6. D. I. Panyushev, “Inductive formulas for the index of seaweed Lie algebras”, Mosc. Math. J., 1:2 (2001),  221–241  mathnet  mathscinet  zmath  isi
1996
7. D. I. Panyushev, “On dual cones and expansions of tensor products”, Uspekhi Mat. Nauk, 51:2(308) (1996),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 343–344  isi  scopus
1994
8. D. I. Panyushev, “Multiplicities of Weights of Some Representations and Convex Polytopes”, Funktsional. Anal. i Prilozhen., 28:4 (1994),  88–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:4 (1994), 293–295  isi
1993
9. D. I. Panyushev, “On Semisimple Groups Admitting a Finite Coregular Extension”, Funktsional. Anal. i Prilozhen., 27:3 (1993),  82–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:3 (1993), 216–217  isi
1991
10. D. I. Panyushev, “Rationality of singularities and the Gorenstein property for nilpotent orbits”, Funktsional. Anal. i Prilozhen., 25:3 (1991),  76–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:3 (1991), 225–226  isi
11. D. I. Panyushev, “The canonical module of a quasihomogeneous normal affine $SL_2$-variety”, Mat. Sb., 182:8 (1991),  1211–1221  mathnet  mathscinet  zmath; Math. USSR-Sb., 73:2 (1992), 569–578  isi
1988
12. D. I. Panyushev, “Resolution of singularities of affine normal quasihomogeneous $SL_2$-varieties”, Funktsional. Anal. i Prilozhen., 22:4 (1988),  94–95  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:4 (1988), 338–339  isi
13. D. I. Panyushev, “The structure of the canonical module and the Gorenstein property for some quasihomogeneous varieties”, Mat. Sb. (N.S.), 137(179):1(9) (1988),  76–89  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:1 (1990), 81–95
1987
14. D. I. Panyushev, “Orbits of maximal dimension of solvable subgroups of reductive linear groups, and reduction for $U$-invariants”, Mat. Sb. (N.S.), 132(174):3 (1987),  371–382  mathnet  mathscinet  zmath; Math. USSR-Sb., 60:2 (1988), 365–375
1985
15. D. I. Panyushev, “A problem on the Steinberg conjecture”, Funktsional. Anal. i Prilozhen., 19:2 (1985),  84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 19:2 (1985), 152–153  isi
16. D. I. Panyushev, “Regular elements in spaces of linear representations. II”, Izv. Akad. Nauk SSSR Ser. Mat., 49:5 (1985),  979–985  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:2 (1986), 279–284
1984
17. D. I. Panyushev, “Regular elements in spaces of linear representations of reductive algebraic groups”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984),  411–419  mathnet  mathscinet  zmath; Math. USSR-Izv., 24:2 (1985), 383–390
1983
18. D. I. Panyushev, “Semisimple automorphism groups of four-dimensional affine space”, Izv. Akad. Nauk SSSR Ser. Mat., 47:4 (1983),  881–894  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:1 (1984), 171–183
1982
19. D. I. Panyushev, “On orbit spaces of finite and connected linear groups”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982),  95–99  mathnet  mathscinet  zmath; Math. USSR-Izv., 20:1 (1983), 97–101

1985
20. D. I. Panyushev, “Correction to my paper “Semisimple automorphism groups of four-dimensional affine space””, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985),  1336–1337  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:3 (1986), 607–608

Presentations in Math-Net.Ru
1. Takiff algebras with polynomial rings of symmetric invariants
D. Panyushev
Transformation groups 2017. Conference dedicated to Prof. Ernest B. Vinberg on the occasion of his 80th birthday
December 18, 2017 15:30   
2. Nilpotent subspaces and nilpotent orbits (joint work with O. Yakimova)
D. I. Panyushev
Lie groups and invariant theory
March 30, 2016 16:45
3. Parabolic contractions of semisimple Lie algebras and their invariants (joint work with O. S. Yakimova)
D. I. Panyushev
Lie groups and invariant theory
February 12, 2014 16:45
4. Wide subalgebras of semisimple Lie algebras
D. I. Panyushev
Lie groups and invariant theory
January 23, 2013
5. Commuting involutions of Lie algebras, commutator varieties, and simple Jordan algebras
D. I. Panyushev
Lie groups and invariant theory
October 3, 2012 16:45
6. Two problems with the same answer: algebra and combinatorics
D. I. Panyushev
Lie groups and invariant theory
April 18, 2012 16:45
7. Двойственность Фредмана, инварианты конечных групп и перманент таблицы Кэли
D. I. Panyushev
Lie groups and invariant theory
December 9, 2009
8. О замечательных свойствах частично-упорядоченных множеств, связанных с системами корней
D. Panyushev
Lie groups and invariant theory
September 24, 2008
9. The argument shift method and maximal commutative subalgebras of Poisson algebras (a joint work with O. Yakimova)
D. I. Panyushev
Lie groups and invariant theory
March 7, 2007
10. Об инвариантах полупрямых произведений
D. I. Panyushev
Lie groups and invariant theory
September 7, 2005 16:20
11. О достижимых элементах в полупростых алгебрах Ли
D. I. Panyushev
Lie groups and invariant theory
September 15, 2004 16:20
12. $\mathrm{ad}$-nilpotent ideals in Borel subalgebras
D. I. Panyushev
Lie groups and invariant theory
March 24, 2004 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019